Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 295, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 19, 2015, 5:55 PM EDT for Sumter County, Georgia. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2015, 5:55 PM EDT (21:55 UTC)
- Expired
- Jul 19, 2015, 6:30 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Sumter County, GA
The radar
The Robins AFB radar (KJGX), 120 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 6:02 PM EDT | TSTM WND DMG | 4 Ssw Croxton Crossroad, GA | TREES DOWN ALONG LOGAN STORE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 886 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 1097 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
955
WUUS52 KFFC 192155
SVRFFC
GAC261-192230-
/O.NEW.KFFC.SV.W.0295.150719T2155Z-150719T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EDT SUN JUL 19 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN SUMTER COUNTY IN WEST CENTRAL GEORGIA...
* UNTIL 630 PM EDT
* AT 555 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
SMITHVILLE...OR 11 MILES SOUTH OF AMERICUS...MOVING SOUTHEAST AT 35
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SUMTER...CROXTON CROSSROADS AND MADDOX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3193 8440 3196 8442 3202 8425 3192 8404
3191 8408 3192 8434 3187 8434
TIME...MOT...LOC 2155Z 310DEG 31KT 3191 8428
HAIL...1.00IN
WIND...60MPH
$$
KOVACIKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:25 PM EDT, 3 hours 30 minutes earlier.
Area forecast discussion, Jul 19, 2:25 PM EDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 225 PM EDT SUN JUL 19 2015 .SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/... THE PERSISTENT LEE SIDE TROUGH AND AMPLE MOISTURE WILL KEEP AFTERNOON AND EVENING THUNDERSTORMS SCATTERED ACROSS THE CWA AGAIN MONDAY AFTERNOON AND EVENING. WEAK SHORT WAVES WILL MOVE OUT OF THE MIDWEST AND ACROSS THE SOUTHEAST ENHANCING LIFT MONDAY. WILL INCREASE POPS TO HIGH CHANCE FOR MONDAY AFTERNOON. LOCAL BIAS TABLES INDICATE MAX GUIDANCE TEMPS ARE RUNNING A FEW DEGREES TOO WARM AND HAVE LOWERED GUIDANCE TEMPS. EVEN SO...HEAT INDICES PUT CENTRAL GA IN THE HEAT ADVISORY CATEGORY FOR MONDAY AFTERNOON...JUST A LITTLE FURTHER NORTH THAN TODAY. 17 .LONG TERM /TUESDAY THROUGH SUNDAY/... MINIMAL CHANGES MADE IN THE EXTENDED FORECAST GRIDS THIS AFTERNOON. MODEL TRENDS CONTINUE TO SUPPORT TEMPERATURES AT OR ABOVE SEASONAL NORMALS AND SCATTERED...MAINLY DIURNAL...CONVECTION THROUGH THE EXTENDED FORECAST PERIOD. PLEASE SEE THE PREVIOUS LONG TERM FORECAST DISCUSSION BELOW. 20 PREVIOUS LONG TERM FORECAST DISCUSSION /MONDAY NIGHT THROUGH SATURDAY/... LONG TERM MODELS IN FAIRLY GOOD AGREEMENT...THE UPPER LEVEL RIDGE FLATTENS AND RETREATS WESTWARD. AT THE SURFACE...A WEAK BOUNDARY IS NOTED TRAVERSING THE FORECAST AREA TUESDAY INTO WEDNESDAY. BOTH THE GFS AND ECMWF SHOW THE THICKNESS VALUES LOWERING ACROSS NORTH GEORGIA...HOWEVER TEMPERATURES ARE STILL PROGGED IN THE LOWER TO MID 90S. PROXIMITY OF BOUNDARY AND WEAK UPPER LEVEL VORT MAXES WILL AID IN DEVELOPMENT OF AFTERNOON AND EVENING CONVECTION WITH SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED EACH DAY. ATWELL 41 && .AVIATION... 18Z UPDATE... CONVECTION HAS INITIATED ACROSS NORTH GA AND SHOULD SPREAD INTO CENTRAL GA OVER THE AFTERNOON HOURS. ALL CONVECTION SHOULD DISSIPATE AFTER SUNSET. OTHER THAN IN TSRA...VFR CONDITIONS SHOULD PERSIST THROUGH THE FORECAST. WINDS WILL REMAIN WEST TO NORTHWEST THROUGH THE FORECAST...GOING CALM OR NEAR CALM TONIGHT. //ATL CONFIDENCE...18Z UPDATE... HIGH ON ALL ELEMENTS 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 96 75 97 / 50 50 40 30 ATLANTA 74 94 75 94 / 50 50 40 30 BLAIRSVILLE 68 90 69 89 / 50 50 40 30 CARTERSVILLE 69 94 70 94 / 50 50 40 30 COLUMBUS 75 97 76 95 / 50 50 40 30 GAINESVILLE 73 94 74 94 / 50 50 40 30 MACON 74 98 75 97 / 50 50 40 30 ROME 72 95 73 95 / 50 50 40 30 PEACHTREE CITY 72 94 73 95 / 50 50 40 30 VIDALIA 76 96 77 96 / 50 50 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD... CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HARRIS... HOUSTON...JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS... MACON...MARION...MERIWETHER...MONROE...MONTGOMERY...MUSCOGEE... PEACH...PIKE...PULASKI...SCHLEY...STEWART...SUMTER...TALBOT... TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON... WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON. HEAT ADVISORY FROM 1 PM TO 7 PM EDT MONDAY FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE... CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE... HANCOCK...HARRIS...HOUSTON...JASPER...JEFFERSON...JOHNSON... JONES...LAMAR...LAURENS...MACON...MARION...MERIWETHER...MONROE... MONTGOMERY...MORGAN...MUSCOGEE...PEACH...PIKE...PULASKI... PUTNAM...SCHLEY...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP... TWIGGS...UPSON...WARREN...WASHINGTON...WEBSTER...WHEELER... WILCOX...WILKES...WILKINSON. && SHORT TERM...17 LONG TERM....20 AVIATION...17
Hazardous weather outlook, Jul 19, 12:00 PM EDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1200 PM EDT SUN JUL 19 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1200 PM EDT SUN JUL 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... HEAT INDICES IN PORTIONS OF NORTH AND CENTRAL GEORGIA WILL REACH OR EXCEED 105 THIS AFTERNOON INTO THE EARLY EVENING...MAINLY ALONG AND SOUTH OF A LINE FROM LAGRANGE TO MILLEDGEVILLE TO WARRENTON. PLEASE SEE THE HEAT ADVISORY /ATLNPWFFC/ FOR MORE INFORMATION. OTHERWISE... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. WEATHER HAZARDS EXPECTED... OCCASIONAL LIGHTNING AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... STRONG THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS EACH DAY. STRONG GUSTY WINDS...FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL WILL BE THE MAIN HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 19, 5:12 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT SUN JUL 19 2015
GAZ092-093-104-105-192145-
SUMTER GA-MACON GA-SCHLEY GA-DOOLY GA-
512 PM EDT SUN JUL 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR SUMTER...MACON...SCHLEY AND DOOLY
COUNTIES UNTIL 545 PM EDT...
AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ANDERSONVILLE...OR 7 MILES SOUTHEAST OF
ELLAVILLE...MOVING SOUTHEAST AT 15 MPH.
HAZARD...WINDS UP TO 40 MPH...UP TO PENNY SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
AMERICUS...ANDERSONVILLE...LAMAR...NEW ERA...HUNTINGTON...DRAYTON...
LA CROSSE...BUMPHEAD...METHVINS...ANDERSONVILLE NATIONAL HISTORIC...
MADDOX...FLINT RIVER WMA AND PENNINGTON.
LAT...LON 3221 8433 3227 8412 3208 8389 3195 8425
TIME...MOT...LOC 2112Z 321DEG 13KT 3219 8419
KOVACIKSpecial weather statement, Jul 19, 5:28 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT SUN JUL 19 2015
GAZ096-097-109-192200-
DODGE GA-BLECKLEY GA-LAURENS GA-
528 PM EDT SUN JUL 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR DODGE...BLECKLEY AND LAURENS
COUNTIES UNTIL 600 PM EDT...
AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DEXTER...OR 12 MILES WEST OF DUBLIN...MOVING
SOUTHEAST AT 35 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DUBLIN...CHESTER...DEXTER...DUDLEY...RENTZ...MONTROSE...REBIE...
HARLOW...ROWLAND AND GOLDSBORO.
LAT...LON 3254 8326 3257 8315 3248 8289 3238 8300
3234 8317
TIME...MOT...LOC 2128Z 311DEG 31KT 3248 8310
KOVACIKSpecial weather statement, Jul 19, 5:32 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT SUN JUL 19 2015
GAZ097-098-110>113-192215-
WHEELER GA-MONTGOMERY GA-LAURENS GA-TOOMBS GA-TREUTLEN GA-TELFAIR GA-
532 PM EDT SUN JUL 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...MONTGOMERY...LAURENS...
TOOMBS...TREUTLEN AND TELFAIR COUNTIES UNTIL 615 PM EDT...
AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GLENWOOD...OR NEAR MOUNT VERNON...MOVING
SOUTHEAST AT 35 MPH.
HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCRAE...LYONS...ALAMO...MOUNT VERNON...VIDALIA...HELENA...LUMBER
CITY...GLENWOOD...UVALDA...AILEY...SCOTLAND...HIGGSTON...SANTA
CLAUS...ALSTON...TARRYTOWN...TOWNS...CEDAR CROSSING...JOHNSON
CORNER...ROCK SPRINGS AND CHARLOTTEVILLE.
LAT...LON 3215 8294 3214 8292 3218 8287 3220 8289
3217 8295 3221 8297 3238 8245 3206 8220
3193 8222 3194 8238 3196 8238 3195 8240
3197 8248 3197 8250 3196 8248 3195 8249
3196 8255 3192 8263 3192 8268 3186 8277
TIME...MOT...LOC 2131Z 311DEG 31KT 3211 8265
KOVACIKSpecial weather statement, Jul 19, 5:45 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT SUN JUL 19 2015
GAZ083-095-096-107-109-192230-
TWIGGS GA-DODGE GA-BLECKLEY GA-HOUSTON GA-PULASKI GA-
545 PM EDT SUN JUL 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...DODGE...BLECKLEY...
HOUSTON AND PULASKI COUNTIES UNTIL 630 PM EDT...
AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COCHRAN...MOVING SOUTHEAST AT 35 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COCHRAN...HAWKINSVILLE...DUBOIS...PAULK...HARTFORD...MAGNOLIA...
PULASKI STATE PRISON...OCMULGEE PUBLIC FISHING AREA...ROYAL...MOBLEY
CROSSING...CARY...RODDY...BROWNDALE...YONKERS...BAILEYS PARK...
EMPIRE...COLEY STATION...GRESSTON...PORTER AND KLONDIKE.
LAT...LON 3251 8360 3252 8328 3229 8314 3224 8360
TIME...MOT...LOC 2145Z 310DEG 31KT 3244 8335
KOVACIKSpecial weather statement, Jul 19, 5:50 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 PM EDT SUN JUL 19 2015
GAZ104-192215-
SUMTER GA-
550 PM EDT SUN JUL 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR SUMTER COUNTY UNTIL 615 PM EDT...
AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SMITHVILLE...OR 10 MILES NORTHEAST OF
DAWSON...MOVING SOUTHEAST AT 35 MPH.
HAZARD...WINDS UP TO 40 MPH...UP TO PENNY SIZED HAIL AND HEAVY
RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SUMTER AND CROXTON CROSSROADS.
LAT...LON 3190 8438 3192 8438 3196 8444 3197 8442
3200 8427 3192 8420 3191 8433 3188 8434
3187 8434
TIME...MOT...LOC 2150Z 310DEG 31KT 3190 8434Local storm report, Jul 19, 5:53 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
553 PM EDT SUN JUL 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TSTM WND DMG 1 SE BUTLER 32.56N 84.24W
07/19/2015 TAYLOR GA 911 CALL CENTER
MULTIPLE TREES DOWN.
&&
EVENT NUMBER FFC1500559
BAKERThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 8:34 PM EDT | Special Weather Statement | FFC | Douglas, Paulding | 26 min |
| Jul 18, 8:47 PM EDT | Special Weather Statement | FFC | Glascock | 28 min |
| Jul 19, 4:03 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 38 more | 15 hr |
| Jul 19, 12:50 PM EDT | Special Weather Statement | FFC | Fulton | 25 min |
| Jul 19, 1:32 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Jul 19, 1:53 PM EDT | Special Weather Statement | FFC | Fayette | 37 min |
| Jul 19, 2:03 PM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 46 more | 29 hr |
| Jul 19, 2:06 PM EDT | Special Weather Statement | FFC | Henry | 24 min |
| Jul 19, 2:12 PM EDT | Special Weather Statement | FFC | Haralson | 33 min |
| Jul 19, 2:33 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Jul 19, 2:37 PM EDT | Special Weather Statement | FFC | Henry | 23 min |
| Jul 19, 2:46 PM EDT | Special Weather Statement | FFC | Douglas | 29 min |
| Jul 19, 2:55 PM EDT | Special Weather Statement | FFC | Carroll | 35 min |
| Jul 19, 2:57 PM EDT | Special Weather Statement | FFC | Butts | 33 min |
| Jul 19, 3:04 PM EDT | Special Weather Statement | FFC | Coweta | 26 min |
| Jul 19, 3:07 PM EDT | Special Weather Statement | FFC | Fulton | 23 min |
| Jul 19, 3:31 PM EDT | Special Weather Statement | FFC | Polk | 29 min |
| Jul 19, 4:14 PM EDT | Special Weather Statement | FFC | Gordon | 31 min |
| Jul 19, 4:17 PM EDT | Special Weather Statement | FFC | Emanuel | 28 min |
| Jul 19, 4:25 PM EDT | Special Weather Statement | FFC | Paulding | 35 min |
| Jul 19, 4:36 PM EDT | Special Weather Statement | FFC | Montgomery, Treutlen, Wheeler | 24 min |
| Jul 19, 4:42 PM EDT | Special Weather Statement | FFC | Taylor | 33 min |
| Jul 19, 4:48 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Schley, Taylor | 42 min |
| Jul 19, 4:55 PM EDT | Special Weather Statement | FFC | Bartow | 35 min |
| Jul 19, 4:59 PM EDT | Special Weather Statement | FFC | Greene, Morgan | 31 min |
| Jul 19, 5:05 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Treutlen, Wheeler | 25 min |
| Jul 19, 5:12 PM EDT | Special Weather Statement | FFC | Sumter | 33 min |
| Jul 19, 5:28 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Jul 19, 5:32 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Wheeler | 43 min |
| Jul 19, 5:36 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 24 min |
| Jul 19, 5:45 PM EDT | Special Weather Statement | FFC | Bleckley | 45 min |
| Jul 19, 5:50 PM EDT | Special Weather Statement | FFC | Sumter | 25 min |
| Jul 19, 6:01 PM EDT | Special Weather Statement | FFC | Laurens | 44 min |
| Jul 19, 6:16 PM EDT | Special Weather Statement | FFC | Crisp | 29 min |
| Jul 19, 6:23 PM EDT | Special Weather Statement | FFC | Dodge | 37 min |
| Jul 19, 6:34 PM EDT | Special Weather Statement | FFC | Crisp | 41 min |
| Jul 19, 6:46 PM EDT | Special Weather Statement | FFC | Treutlen | 29 min |
| Jul 19, 6:50 PM EDT | Severe Thunderstorm Warning | FFC | Crisp | 40 min |
| Jul 19, 6:55 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 50 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.